# SDR IPXA2016091008084

- Difficulty date: August 28, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 17,235 hours, 10,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53833107240
- Condition: Corroded
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  SKIN FRAMES 47 - 48 CORRODED AT BASE OF VHF ANTENNA.  REPAIREDN IAW EO A300-5310-61808-A
